Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

PCOD, no menses after taking gestofit. Had menses in the past with feromed z. Advise?

Mam. this is padmini... i hav pcod problem for past 3 months i consult a doc,she gave me some tab,i had followed that tablets so i got my menses last month after that again i visited her she put me one injection and gave me some tab i followed that....... but this month i dint get my menses till date after followed those tabiets........ this month i went to a another doc she gave me one tab.... gestofit 200g for 5 days...... i followed that also still now i dint get my menses...... im 25yrs old..... im not married till...... wat can i do now.... whether im following proper tablets... plz help me.....ill add the tab name wat i had...from sep 14.... i followed feromed z and another one more tab i got menses....
Asked On : Mon, 5 Nov 2012
Answers:  0 Views:  35 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor